# SDR IPXA3180157

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER ENTRY DOOR WILL NOT ILLUMINATE EXCEPT IN " EMER" MODE.   FOUND RELAY 69WL BAD.  R & R RELAY 69WL IAW AMM 33-51-13.  OPS CK IAW AMM 33-51-00-0501.  OPS CHECKED GOOD.
